# SDR HEEA083721

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,390 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Shaft
- Part number: 206340300105
- Part serial: KC1082
- Condition: Corroded
- Location: M/R Gearbox
- Part time: 771 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX DRIVE SHAFT IS PITTED ON FLEX FRAMES AND INSIDE OF SHAFT.
